# SDR ASAA2021081135731

- Difficulty date: August 11, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 63,180 hours, 31,284 cycles
- System (JASC): 4990 · APU Oil System
- Part: Control Valve
- Part number: 1605501
- Part serial: 3055
- Condition: Failed
- Location: Apu Oil System
- Part time: 15,879 hours, 26,391 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON TAXI IN , SHORTLY AFTER PUTTING ELECTRICS ON APU BUSS, GOT A APU FIRE WARNING STOPPED AIRCRAFT , SET BRAKES AND PERFORMED APU FIRE QRC AND QRH. TAXIED TO GATE. DID BLOW ONE FIRE BOTTLE INTO APU. GROUNDED - YES. OIL SOAKED / LOW OIL IN TANK. SUSPECT APU INTERNAL FAILURE. R&R APU / CLEANED APU DRAIN SHROUD IAW T/C 783490/0. OPS CHK / LEAK CHK GOOD . INSPECTED APU REF B737-700 AMM 49-11-00 FOR INSP AFTER APU POWER PLANT FIRE.
